# SDR IPXA2M74658

- Difficulty date: July 2, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- Engine: Pwa PW4460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7113503
- Condition: Corroded
- Location: Bs 1681 L46r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CORRODED LONGERON SPLICE 46R AT BS 1681.  R & R LONGERON SPLICE IAW SRM 51-31- 01 AND 51-33-01.
